# SDR CAL960247

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 560
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR FRAME AND NUTPLATE CORRODED AT BS 560, STR 24R AND STR 25R.  THE CORROSION WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-2.  (X)
